RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 233–234 (Mi umn4960)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A certain global property of matrix-valued functions that depend on several variables

B. V. Verbitskii


Full text: PDF file (140 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 15.12.1972

Citation: B. V. Verbitskii, “A certain global property of matrix-valued functions that depend on several variables”, Uspekhi Mat. Nauk, 28:5(173) (1973), 233–234

Citation in format AMSBIB
\Bibitem{Ver73}
\by B.~V.~Verbitskii
\paper A certain global property of matrix-valued functions that depend on several variables
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn4960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394748}
\zmath{https://zbmath.org/?q=an:0293.15015}


Linking options:
  • http://mi.mathnet.ru/eng/umn4960
  • http://mi.mathnet.ru/eng/umn/v28/i5/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Gaidomak, “The canonical structure of a pencil of degenerate matrix functions”, Russian Math. (Iz. VUZ), 56:2 (2012), 19–28  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:122
    Full text:47
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019